# SDR CA970909012

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06052
- Condition: Cracked
- Location: Captains
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS FORWARD WINDSHIELD OUTER LAYER CRACKED. MAINTENANCE ACTION INVOLVED REPLACING WINDOW.
